Advanced Search
Article Contents
Article Contents

Solitary waves for an internal wave model

Abstract Related Papers Cited by
  • We show the existence of solitary wave solutions of finite energy for a model to describe the propagation of internal waves for wave speed $c$ large enough. Furthermore, some of these solutions are approximated using a Newton-type iteration combined with a collocation-spectral strategy for spatial discretization of the corresponding solitary wave equations.
    Mathematics Subject Classification: Primary: 74J35, 35A01, 65M70; Secondary: 37C25, 35Q51, 35Q35.


    \begin{equation} \\ \end{equation}
  • [1]

    J. Angulo, M. Scialom and C. Banquet, The regularized Benjamin-Ono and BBM equations: Well possedness and nonlinear stability, J. Diff. Eq., 250 (2011), 4011-4036.doi: 10.1016/j.jde.2010.12.016.


    T. B. Benjamin, Internal waves of permanent form in fluids of great depth, J. Fluid Mech., 29 (1967), 559-592.doi: 10.1017/S002211206700103X.


    T. B. Benjamin, J. L. Bona and D. K. Bose, Solitary-wave solutions of nonlinear problems, Phil. Trans. R. Soc. Lond. A, 331 (1990), 195-244.doi: 10.1098/rsta.1990.0065.


    D. J. Benney and J. C. Luke, Interactions of permanent waves of finite amplitude, J. Math. Phys., 43 (1964), 309-313.doi: 10.1002/sapm1964431309.


    R. Camassa and D. Holm, An integrable shallow water with peaked solitons, Phys. Rev. Lett. , 71 (1993), 1661-1664.doi: 10.1103/PhysRevLett.71.1661.


    H. Chen, Existence of periodic travelling-wave solutions of nonlinear, dispersive wave equations, Nonlinearity, 17 (2004), 2041-2056.doi: 10.1088/0951-7715/17/6/003.


    H. Chen, M. Chen and V. Nguyen, Cnoidal wave solutions to Boussinesq systems, Nonlinearity, 20 (2007), 1443-1461.doi: 10.1088/0951-7715/20/6/007.


    J. Conway, Functions of one Complex Variable, 2ed., Graduate Texts in Mathematics, Springer, New York, 1978.


    A. Degasperis and M. Procesi, Asymptotic integrability, in symmetry and Perturbation Theory(A. Degasperis and G. Gaeta, eds.), World Scientific Publishing, 23-37, 1999.


    J. Duoandikoetxea, Fourier Analysis, Graduate Studies in Mathematics, vol. 29, American Mathematical Society, Providence, RI, 2001.


    A. Granas, The Leray-Schauder index and fixed point theory for arbitrary ANRs, Bull. Soc. Math. Fr., 100 (1972), 209-228.


    D. J. Korteweg and G. de Vries, On the change of form of long waves advancing in a rectangular canal, and on a new type of long stationary waves, Phil. Mag., 39 (1895), 422-443.doi: 10.1080/14786449508620739.


    M. A. Krasnosel'skii, Positive Solutions of Operators Equations, ed. L.F. Boron: P. Noordhoff Ltd., 1964.


    M. A. Krasnosel'skii, Topological Methods in the Theory of Nonlinear Integral Equations, ed. J. Burlak, NY, USA: Pergamon Press, 1964.


    Z. Linghai, Decay of solutions of generalized Benjamin-Bona-Mahony equations, Acta Mathematica Sinica, 10 (1994), 428-438.doi: 10.1007/BF02582039.


    J. C. Muñoz Grajales, Existence and numerical approximation of solutions of an improved internal wave model, Math. Model. Anal. 19 (2014), 309-333.doi: 10.3846/13926292.2014.924039.


    F. Pipicano and J. C. Muñoz Grajales, Existence of periodic travelling wave solutions for a regularized Benjamin-Ono system, J. Diff. Eq. 259 (2015), 7503-7528.doi: 10.1016/j.jde.2015.08.030.


    J. Quintero and R. Pego, Two-dimensional solitary waves for a Benney-luke equation, Physica D, 132 (1999), 476-496.doi: 10.1016/S0167-2789(99)00058-5.


    W. Rudin, Functional Analysis, McGraw-Hill, New York, 1973.


    The Bateman Manuscript Project, California Institute of Technology, Ed. A. Erdeélyi, McGraw-Hill, New York, 1954.

  • 加载中

Article Metrics

HTML views() PDF downloads(228) Cited by(0)

Access History



    DownLoad:  Full-Size Img  PowerPoint